# SDR R61A201401140077

- Difficulty date: December 23, 2013
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N508LX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4182
- Aircraft time: 8,602 hours, 8,484 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: 85715035955
- Condition: Corroded
- Location: Lt Wing
- Part time: 8,602 hours, 8,484 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, MAINTENANCE FOUND CORROSION IN COUNTER SINK SCREW HOLES ON ACCESS PANEL 522AT ON LT WING.  R & R ACCESS PANEL.
